Homepage of Octave Curmi

Alfréd Rényi Institute of Mathematics
Budapest, Hungary

Email: curmi@renyi.hu

About me

I am a postdoc of the Alfréd Rényi Institute of Mathematics, in the algebraic geometry and differential topology team.
I obtained my PhD in 2019 from Université de Lille, under the supervision of Patrick Popescu-Pampu.
You can find out more about me in my CV.

Research interests

Topological and Lipschitz aspects of Singularities,
Toric and Tropical Geometry in Singularity theory
Local analytic geometry in relation with algebraic geometry.


  1. "Topology of smoothings of non-isolated singularities of complex surfaces"
    45 pages, published in Math. Ann. 377, 1711–1755 (2020), available at (arXiv:1910.04145).
  2. "Boundary of the Milnor fiber of a Newton non degenerate surface singularity"
    31 pages, published in Adv. Math. 372 (2020), Article ID 107281, available at (arXiv:1911.13258)


  1. "A proof of A. Gabrielov's rank theorem"
    preprint, 61 pages, with A. Belotto da Silva and G. Rond, available at (arXiv:2008.13130).


  1. You can find here the slides of a talk I gave in Angers in December 2020 seminar about our new proof of Gabrielov's Theorem.
  2. PhD Thesis